# SDR SWAA2021113047791

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,317 hours, 31,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Failed
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRONT GIRT BARD HARD TO STOW AND REMOVE ; / [01] REPLACED FORWARD ENTRY DOOR SLIDER PER MT 725-61-06. OPS CHECKS OK.
